American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13E05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Bruce Olberding. One-dimensional bad Noetherian domains. Trans. Amer. Math. Soc. 366 (2014) 4067-4095.
Abstract, references, and article information   
View Article: PDF

[2] Lidia Angeleri Hügel, David Pospíšil, Jan Šťovíček and Jan Trlifaj. Tilting, cotilting, and spectra of commutative noetherian rings. Trans. Amer. Math. Soc. 366 (2014) 3487-3517.
Abstract, references, and article information   
View Article: PDF

[3] Başak Ay and Lee Klingler. Unique decomposition into ideals for reduced commutative Noetherian rings. Trans. Amer. Math. Soc. 363 (2011) 3703-3716. MR 2775824.
Abstract, references, and article information   
View Article: PDF

[4] Rodney Y. Sharp. An excellent $F$-pure ring of prime characteristic has a big tight closure test element. Trans. Amer. Math. Soc. 362 (2010) 5455-5481. MR 2657687.
Abstract, references, and article information   
View Article: PDF

[5] Matthias Aschenbrenner and Christopher J. Hillar. Erratum for ``Finite generation of symmetric ideals''. Trans. Amer. Math. Soc. 361 (2009) 5627-5627. MR 2515827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Wolfgang Hassler, Ryan Karr, Lee Klingler and Roger Wiegand. Indecomposable modules of large rank over Cohen-Macaulay local rings. Trans. Amer. Math. Soc. 360 (2008) 1391-1406. MR 2357700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Matthias Aschenbrenner and Christopher J. Hillar. Finite generation of symmetric ideals. Trans. Amer. Math. Soc. 359 (2007) 5171-5192. MR 2327026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Rodney Y. Sharp. Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure. Trans. Amer. Math. Soc. 359 (2007) 4237-4258. MR 2309183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rodney Y. Sharp and Nicole Nossem. Ideals in a perfect closure, linear growth of primary decompositions, and tight closure. Trans. Amer. Math. Soc. 356 (2004) 3687-3720. MR 2055750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Markus P. Brodmann, Mordechai Katzman and Rodney Y. Sharp. Associated primes of graded components of local cohomology modules. Trans. Amer. Math. Soc. 354 (2002) 4261-4283. MR 1926875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Lawrence S. Levy and Charles J. Odenthal. Krull-Schmidt theorems in dimension 1. Trans. Amer. Math. Soc. 348 (1996) 3391-3455. MR 1351492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Lawrence S. Levy and Charles J. Odenthal. Package deal theorems and splitting orders in dimension 1. Trans. Amer. Math. Soc. 348 (1996) 3457-3503. MR 1351493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William Heinzer, L. J. Ratliff and Kishor Shah. On the embedded primary components of ideals. IV . Trans. Amer. Math. Soc. 347 (1995) 701-708. MR 1249882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Robert Gilmer, William Heinzer and David Lantz. The Noetherian property in rings of integer-valued polynomials . Trans. Amer. Math. Soc. 338 (1993) 187-199. MR 1097166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Stephen McAdam and L. J. Ratliff. Sporadic and irrelevant prime divisors . Trans. Amer. Math. Soc. 303 (1987) 311-324. MR 896024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ada Maria de Souza Doering and Yves Lequain. The gluing of maximal ideals---spectrum of a Noetherian ring---going up and going down in polynomial rings . Trans. Amer. Math. Soc. 260 (1980) 583-593. MR 574801.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Raymond C. Heitmann. Examples of noncatenary rings . Trans. Amer. Math. Soc. 247 (1979) 125-136. MR 517688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] E. D. Davis and A. V. Geramita. Efficient generation of maximal ideals in polynomial rings . Trans. Amer. Math. Soc. 231 (1977) 497-505. MR 0472800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] William Heinzer and Jack Ohm. Noetherian intersections of integral domains . Trans. Amer. Math. Soc. 167 (1972) 291-308. MR 0296095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1